MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC OVAL PAT DRILL W/HUD END; KNEE INSTRUMENT : PATELLA/FEMORAL DRILLS

DEPUY ORTHOPAEDICS, INC. 1818910 PFC OVAL PAT DRILL W/HUD END; KNEE INSTRUMENT : PATELLA/FEMORAL DRILLS
Catalog Number 868801
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patellar drill would not advance thru guide to create peg holes.Drill was swapped out with another one and peg holes were completed without any additional issues."old" patella drill being returned to local office.Surgical delay: 1 minute.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint # : (b)(4).Examination of the returned device found no evidence of device malfunction or product error.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
PFC OVAL PAT DRILL W/HUD END
Common Device Name
KNEE INSTRUMENT : PATELLA/FEMORAL DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7735412
Report Number1818910-2018-65510
Device Sequence Number10964026
Product Code HWE
UDI-Device Identifier10603295218067
UDI-Public10603295218067
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number868801
Device Lot NumberB0707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR